# SDR DALA1309820690

- Difficulty date: April 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 44,100 hours, 19,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 418-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OP8749AD,  FOUND CRACK INDICATION ON SKIN LOCATED BETWEEN BS 418 AND 439 AT S4R.  REPAIRED CRACK IAW ERA 513941-14AD, REV ORIG.
